# SDR DLM88030073

- Difficulty date: January 17, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 40,293 hours, 33,322 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: Aft Air Cond Bay
- Component: Duct, 5953625521
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER T/O AIRCRAFT WOULD NOT PRESSURIZE. BOTH PACKS WERE ON FLOW LIGHT ILLUMINATED.                                     FOUND RT HOT AIR MANIFOLD DUCT CRACKED - REPLACED SAME
